Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cyrus324

need advice desperately.

hello,

i've been on acctuane 3 weeks 20mg/day 3 weeks 30mg a day.

for the first 5 weeks things been pretty good, skin feels drier, blackheads on my nose are clearing, scars on my cheeks are less red. and more importantly less zits on my face! use to have always have at least 3 comming out and never a day witout a zit somewhere.

but def had 2-3 breaks out along the way while im on acctuane. chapped lips as well.

BUT NOW i have angular cheilitis 4 days into it( tears along corner of lips) which is really painful for me to open my mouth ( trouble eating).

i have'nt spoken to my derm yet as the earliest i could get an apt is 4 days later.

hence i went to my gp which told me to stop acctuane.

im afraid of a breakout, and more imptly the effectiveness of the meds when i get back on it? it has only been 1 1/2 months!

what should i do?

i never came across any acctuane users experencing angular cheilitis on this fourm? any one been in my shoes before?

Share this post


Link to post
Share on other sites

I'm not sure what the hell angular cheilitis is but the corners of my mouth are constantly cracked and painful if I don't apply chapstick. This is the case for a huge percentage of Accutane users, and is no reason whatsoever to abandon your course.

Share this post


Link to post
Share on other sites

angular cheilitis

it's more than jus chapped lips, its like slits on the side of my mouth, kinda making me look like a Joker from batman.

haha lovelife

Share this post


Link to post
Share on other sites

You're fine.

You just need to constantly - and I mean constantly - treat your lips and mouth area.

The best products I can rec to u r Dr. Dan's Cortibalm (u can get it from Amazon) and Aquaphor.

I alternate with them thru the day.

The corners of my mouth (not my lips) require treatment to keep them some what happy.

Share this post


Link to post
Share on other sites

Yes, I understand what you're talking about. It happens to me every other day.

APPLY LIPBALM. Also, don't panic about such an easily-fixed and relatively minuscule problem.

Share this post


Link to post
Share on other sites

I had this happen to me twice. What I did (which worked) was put a dot of neosporin or bacitracin on it at night and in a couple of days it went away. Also, I HIGHLY recommend both Carmex and aquaphor. I smear aquaphor all over my mouth (including the corners) before I go to bed and it really helps. Good luck!

Share this post


Link to post
Share on other sites

thanks for the advice guys. im living in singapore they dont have those products here and shipping fees from amazon cost a bomb.

well it healed up ( been lubing it consistantly )and i actually dropped my dosage to 20mg which was adviced by my derm. gonna push it back to 30 now. hoping for the best.

good luck to others out there

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×